期刊文献+

关于Jacobi形式空间的一个分类

A Classification of Jacobi Forms Wang Juping Lu Fang +
下载PDF
导出
摘要 设2S是单模整矩阵,Jk,S(Γ)是Γ上权k,指标S的Jacobi形式空间.当2k<n+rankS时,我们给出了Jacobi形式空间的完全分类。 Let 2 S be a unimodular matrix and J k,S (Γ) denote the linear space of Jacobi forms of weught k and index S . A complete classification of Jocob form space is given with 2 K<n +rank S . Moreover,a rank formula is given for any element in J k,S (Γ) .
作者 王巨平 陆芳
出处 《中国科学技术大学学报》 CAS CSCD 北大核心 1997年第1期6-10,共5页 JUSTC
基金 国家天元基金
关键词 奇异形式 Jacobi形式空间 尖形式 分类 Jacobi forms,sigular forms, rank .
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部